MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CORONARY ANGIO DRAPE CMC (CAACA)933; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CORONARY ANGIO DRAPE CMC (CAACA)933; CARDIOVASCULAR PROCEDURE KIT
Model Number SANCGCAACA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record could not be reviewed because the lot number was not provided.However, the supplier reviewed records in the last two years and did not find anything abnormal.No sample returned for investigation, but photos were provided.Review of photos provided revealed lint was found.According to the supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed there was no abnormal situation that happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported linting from or towel.No additional information or patient demographics provided.

Brand Name
CORONARY ANGIO DRAPE CMC (CAACA)933
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10523100
Report Number1423537-2020-00516
Device Sequence Number2591164
Product Code OEZ
UDI-Device Identifier10888439647228
UDI-Public10888439647228
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANCGCAACA
Device Catalogue NumberSANCGCAACA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/11/2020
Patient Sequence Number1